MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; GENERATOR,E-100

INTUITIVE SURGICAL, INC DA VINCI XI; GENERATOR,E-100
Model Number 374848-09
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The isi fse replaced the e-100 generator to resolve the reported issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform a failure analysis.The e-100 generator was analyzed and found to have no failures.The e-100 generator was installed onto the test system, and it worked fine with the vessel seal instrument installed.The vessel seal extend instrument was used with a saline dipped gauze in the jaws and fired the yellow pedal/sync activations for the cut/seal function about 100 times, and the e-100 generator worked fine without any issue.The complaint was not confirmed based on failure analysis.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Fields g5 and g7 are not applicable.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the e-100 generator failed to fire intermittently.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following information: the customer was unable to provide additional information.

Brand Name
DA VINCI XI
Common Device Name
GENERATOR,E-100
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19281326
Report Number2955842-2024-14436
Device Sequence Number15042517
Product Code NAY
UDI-Device Identifier00886874116982
UDI-Public00886874116982
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number374848-09
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown